# SDR JJBA20190114029

- Difficulty date: January 14, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD BEAM CORRODED AS MARKED. INSTALLED NEW SERVICE DOOR THRESHOLD BEAM.
